# SDR SWAA2019050632324

- Difficulty date: April 29, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,318 hours, 24,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE NOT SEATED PROPERLY.  REPOSITIONED SLIDE ASSEMBLY PER MT.
